• Title of article

    A numerical method based on the discrete morse semiflow related to parabolic and hyperbolic equation Original Research Article

  • Author/Authors

    Seiro Omata، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    7
  • From page
    2181
  • To page
    2187
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856117